# SDR SWIA202301311

- Difficulty date: January 31, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 20,915 hours, 11,734 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H SIDEWALL SEAT TRACK BETWEEN FR43-60 IN 14 LOCATIONS AS MARKED.     (C-CHECK RO 2/20/2023)    REMOVED GOUGES BY BLENDING. FOUND ALL WITHIN LIMITS EXCLUDING FR 57 COMPLIED WITH SPLICE DEVICE REPAIR ON FR 57. REF SRM 53-00-10 AND ETD 2022-170-022-163. SEE CONTINUATION CARD FOR DETAILS.
